Open Access
March 2007 The Dieudonné-Schwartz Theorem for $\mathbf{p}$-adic inductive limits
N. De Grande-De Kimpe, C. Perez-Garcia
Bull. Belg. Math. Soc. Simon Stevin 14(1): 33-50 (March 2007). DOI: 10.36045/bbms/1172852243


In this paper we investigate the $p$-adic validity of the classical Dieudonné-Schwartz Theorem proved in [5] and of its main improvements given in the archimedean literature. We show that the situation differs substantially from the real or complex one.


Download Citation

N. De Grande-De Kimpe. C. Perez-Garcia. "The Dieudonné-Schwartz Theorem for $\mathbf{p}$-adic inductive limits." Bull. Belg. Math. Soc. Simon Stevin 14 (1) 33 - 50, March 2007.


Published: March 2007
First available in Project Euclid: 2 March 2007

zbMATH: 1130.46048
MathSciNet: MR2327325
Digital Object Identifier: 10.36045/bbms/1172852243

Primary: ‎46S10

Keywords: $p$-adic inductive limits. , Dieudonné-Schwartz Theorem

Rights: Copyright © 2007 The Belgian Mathematical Society

Vol.14 • No. 1 • March 2007
Back to Top